# SDR UPS97224763

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON UPPER FLANGE OF FLOORBEAM BS 344 WL 208 RBL 10.  REPAIRED FLOOR BEAM IAW SRM 53-10-8.  REPLACED DEMAGED SECTION OF UPPER CHORD.
